We have detected that you are using an Ad Blocker.
PracticeUpdate is free to end users but we rely on advertising to fund our site. Please consider supporting PracticeUpdate by whitelisting us in your ad blocker.
We have sent a message to the email address you have provided, . If this email is not correct, please update your settings with your correct address.
The email address you provided during registration, , does not appear to be valid. Please update your settings with a valid address before to continue using PracticeUpdate.
Please provide your AHPRA Number to ensure that you are given the correct level of access to our site.
story of the week
Published in Clinical Dentistry

Journal Scan / Case Study · January 21, 2021

The Chemotherapeutic Agent Imatinib Can Cause Intraoral Hyperpigmentation

Oral Surgery, Oral Medicine, Oral Pathology and Oral Radiology

 

Additional Info

Oral Surgery, Oral Medicine, Oral Pathology and Oral Radiology
The Blue Palate—A Case Series of Imatinib-Related Oral Pigmentation and Literature Review
Oral Surg Oral Med Oral Pathol Oral Radiol 2021 Jan 01;131(1)49-61, CC Donnell, RL Walton, M Carrozzo

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.

Further Reading